# SDR V0XD20160202011

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM STEP CRACKED.  REMOVED, REPAIRED, & REINSTALLED PAX DOOR BOTTOM STEP IAW AMM 51-22-81 & 52-11-04.
